# SDR FDEA201909262346

- Difficulty date: September 26, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 87,323 hours, 20,619 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB71771
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - UPPER WING SURFACE MAIN LANDING GEAR SUPPORT UPPER DOUBLER   FOUND CORROSION AT STATION XW 212. LEFT HAND WING UPPER WING SURFACE MAIN LANDING GEAR SUPPORT UPPER DOUBLER   STATION XW212 AREA CORROSION REMOVED AND FOUND EXCEEDED LIMIT AS PER SRM 57-20-  01-1A ALLOWABLE DAMAGE 1 FIGURE101 MATERIAL REMOVED EXCEEDED : 0.100" ,MINIMUM   THICKNESS REMAINING 0.048". REPAIR CARRIED OUT AS PER EA 1-5730-T0349794 PART 1 TITLE:   WINGS - PLATES AND SKINS - LH WING - CORROSION FOUND ON MLG SUPPORT UPPER   DOUBLER BETWEEN STRINGER NO.1 AND INNER REAR SPAR. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100. LEFT HAND WING REPAIR AREA FUEL LEAK CHECK CARRIED OUT AS PER   AMM 12-11-04 FOUND SATISFACTORY.
